Recurrent infections and widespread warts

Victoria R. Dimitriades, Alexandra F. Freeman

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationPediatric Immunology
Subtitle of host publicationA Case-Based Collection with MCQs
PublisherSpringer International Publishing
Pages229-232
Number of pages4
Volume2
ISBN (Electronic)9783030212629
ISBN (Print)9783030212612
DOIs
StatePublished - Oct 8 2019
Externally publishedYes

ASJC Scopus subject areas

  • Medicine(all)
  • Immunology and Microbiology(all)

Cite this

Dimitriades, V. R., & Freeman, A. F. (2019). Recurrent infections and widespread warts. In Pediatric Immunology: A Case-Based Collection with MCQs (Vol. 2, pp. 229-232). Springer International Publishing. https://doi.org/10.1007/978-3-030-21262-9_44